# SDR C2XA98IA524

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15447
- Make and model: Aerosp ATR42-500
- Aircraft serial: 505
- System (JASC): 3350 · Emergency Lighting
- Part: Breaker
- Part number: NSA931320100A
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3853 - PILOT REPORTED THAT THE CABIN EMERGENCY EXIT LIGHT CIRCUIT BREAKER WAS POPPED.  MAINTENANCE RESET THE BREAKER AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
